MathSciNet Relay Station
MathSciNet bibliographic data
MR1709765 (2001g:53147) 53D20 (57S15)
Schmah, Tanya Torus actions on symplectic orbi-spaces. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1169–1177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement